Table of Contents
Chinese Journal of Mathematics
Volume 2013, Article ID 286748, 10 pages
http://dx.doi.org/10.1155/2013/286748
Research Article

Some Spectral Aspects of the Operator over the Sequence Spaces and

1Department of Mathematics, Utkal University, Vanivihar, Bhubaneswar 751004, India
2Department of Mathematics, School of Applied Sciences, KIIT University, Bhubaneswar 751024, India

Received 22 July 2013; Accepted 28 August 2013

Academic Editors: Z. Huang, P. K. Sahoo, and W. Sun

Copyright © 2013 S. Dutta and P. Baliarsingh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Dutta and P. Baliarsingh, “Some Spectral Aspects of the Operator over the Sequence Spaces and ,” Chinese Journal of Mathematics, vol. 2013, Article ID 286748, 10 pages, 2013. https://doi.org/10.1155/2013/286748.